Journal article icon

Journal article

New Quadrature Formulas from Conformal Maps.

Abstract:

Gauss and Clenshaw-Curtis quadrature, like Legendre and Chebyshev spectral methods, make use of grids strongly clustered at boundaries. From the viewpoint of polynomial approximation this seems necessary and indeed in certain respects optimal. Nevertheless such methods may "waste" a factor of π/2 with respect to each space dimension. We propose new nonpolynomial quadrature methods that avoid this effect by conformally mapping the usual ellipse of convergence to an infinite strip or another ap...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/07068607X

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
SIAM J. Numerical Analysis
Volume:
46
Issue:
2
Pages:
930-948
Publication date:
2008-01-01
DOI:
EISSN:
1095-7170
ISSN:
0036-1429
URN:
uuid:fb894762-5eb6-4c54-a2c4-45e85b8153f7
Source identifiers:
188696
Local pid:
pubs:188696

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP